# SDR P5CA9700547

- Difficulty date: May 24, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N857FT
- Make and model: Boeing 747132
- Aircraft serial: 20246
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Bracket
- Condition: Cracked
- Location: Nr 3 Engine
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 3 ENG PRECOOLER LT FWD TOP ATTACH BRACKET CRACKED.  REMOVED AND REPLACED BRACKET PER MM 70-50-00.
